Quantcast

Opiod overdose warning

Send signed letters to [email protected]

Since Aug. 28, the Norwalk Police Department has responded to eight overdose emergencies. Of the eight overdoses, five have resulted in deaths. Norwalk Detectives are investigating these incidents.

We want to remind the public of the dangers of opioid abuse. Opioid overdose is often characterized by a decrease in breathing rate which if not quickly addressed leads to death. This a true medical emergency and 911 should be your first call.

We encourage people to visit the Connecticut Department of Mental Health and Addiction Services website  for information on opioid programs, Narcan training and treatment.

Norwalk Police Lt. Terrence Blake

Public Information Officer

 

One comment

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>